Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sargsyan, Vahe Gnelovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11
Presentations: 1

Number of views:
This page:785
Abstract pages:2255
Full texts:546
References:297
Candidate of physico-mathematical sciences (2012)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
E-mail:

http://www.mathnet.ru/eng/person75768
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0001-7861-983X
http://www.researcherid.com/rid/AAU-6433-2020
https://www.scopus.com/authid/detail.url?authorId=55520490500

Publications in Math-Net.Ru
2019
1. A. A. Sapozhenko, V. G. Sargsyan, “Asymptotics for the logarithm of the number of $(k,l)$-solution-free collections in an interval of naturals”, Diskretn. Anal. Issled. Oper., 26:2 (2019),  129–144  mathnet; J. Appl. Industr. Math., 13:2 (2019), 317–326  scopus
2018
2. A. A. Sapozhenko, V. G. Sargsyan, “The number of $k$-sumsets in an Abelian group”, Diskretn. Anal. Issled. Oper., 25:4 (2018),  97–111  mathnet  elib; J. Appl. Industr. Math., 12:4 (2018), 729–737  scopus
3. A. A. Sapozhenko, V. G. Sargsyan, “The number of sumsets in Abelian group”, Diskr. Mat., 30:4 (2018),  96–105  mathnet  mathscinet  elib; Discrete Math. Appl., 30:5 (2020), 339–345  isi  scopus
4. A. A. Sapozhenko, V. G. Sargsyan, “Asymptotics for the logarithm of the number of $k$-solution-free sets in Abelian groups”, Diskr. Mat., 30:3 (2018),  117–126  mathnet  mathscinet  elib; Discrete Math. Appl., 29:6 (2019), 401–407  isi  scopus
2016
5. V. G. Sargsyan, “Estimates of the number of $(k,l)$-sumsets in the finite Abelian group”, Diskr. Mat., 28:2 (2016),  71–80  mathnet  mathscinet  elib; Discrete Math. Appl., 27:4 (2017), 223–229  isi  scopus
2015
6. V. G. Sargsyan, “Counting sumsets and differences in abelian group”, Diskretn. Anal. Issled. Oper., 22:2 (2015),  73–85  mathnet  mathscinet  elib; J. Appl. Industr. Math., 9:2 (2015), 275–282
2014
7. V. G. Sargsyan, “Asymptotics of the logarithm of the number of $(k,l)$-sum-free sets in an Abelian group”, Diskr. Mat., 26:4 (2014),  91–99  mathnet  mathscinet  elib; Discrete Math. Appl., 25:2 (2015), 93–99  isi  elib  scopus
2013
8. V. G. Sargsyan, “On the maximum cardinality of a $k$-zero-free set in an Abelian group”, Diskretn. Anal. Issled. Oper., 20:3 (2013),  45–64  mathnet  mathscinet; J. Appl. Industr. Math., 7:4 (2013), 574–587
9. V. G. Sargsyan, “The number of differences in groups of prime order”, Diskr. Mat., 25:1 (2013),  152–158  mathnet  mathscinet  elib; Discrete Math. Appl., 23:2 (2013), 195–201  scopus
10. V. G. Sargsyan, “О максимальной мощности множества, $(k,l)$-свободного от сумм, в абелевой группе”, Zh. Vychisl. Mat. Mat. Fiz., 53:1 (2013),  154–162  mathnet  elib
2012
11. V. G. Sargsyan, “Counting $k$-sumsets in groups of prime order”, Diskr. Mat., 24:3 (2012),  25–38  mathnet  mathscinet  elib; Discrete Math. Appl., 22:4 (2012), 393–408  scopus

Presentations in Math-Net.Ru
1. Множества, свободные от решений линейных уравнений
V. G. Sargsyan
Contemporary Problems in Number Theory
December 6, 2012 12:45

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021